# SDR 0301456309

- Difficulty date: August 2, 2003
- Submitted: August 5, 2003
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 56,729 hours, 6,777 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Smoke
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, THE SMELL OF SMOKE WAS NOTICED FROM THE FOUR AREA LIGHTS OVER THE 2R JUMPSEAT.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT. RELAMPED THE LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.
